weakness in the legs if can identify with this stuff definitely causes itI would avoid abilify if i were you because it did nothing good for me. I don't think it lowers prolactin to be honest and this is based on experience. abilify made my legs very weak - like if my legs were not weak, i would able to jog and do laps around the field so i can drop lot of weight. am i upset? yes but time does heal everything eventually so i just take it easy and focus on walks when it comes to exercise. i try not to be hard on myself.
it's been 162 days since my last abilify shot, and it has been 434 days since my last invega shot (it was trinza). i feel much better now that i am off the meds. i still have some side effects but i feel like they are more controllable when it comes to maintaining my body like sleeping correctly, drinking lots of water, eating right, mediation, getting proper nutrients and minerals in my body.
i do believe 100 percent recovery is possible but at a certain point, you do need to go back to the gym and start working out.. i am not at that stage as of yet.